# SDR YENA2022080800767

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: A 0.343” LENGTH CRACK WAS FOUND AT RH PYLON INBOARD SPAR AFT BUSHING BORE; REF TOMX WO# 1997 N/R# 00403. RH PYLON INBOARD SPAR WAS REPLACED PER EMB-190 S.R.M. 51-43-03 AND S.R.M. 51-43-04.

.
